# SDR CALA2024052901624

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 77,238 hours, 33,501 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Indicators
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SYS DISAGREE INFO FROM FLIGHT CREW: STILL FELT RUMBLING FROM GEAR AND GEAR DOORS STAYING OPEN AFTER MOVING GEAR HANDLE TO UP POSITION. FLIGHT CREW ASSUMED GEAR STAYED DOWN. UPDATED SDR REQUIRED. UPDATE MANHOURS... T/S IN REF TO TSM 32-31-00-810-813-A / 32-31-00-810-814-A. FOUND CORROSION IN CONNECTORS 21GA_A AND 22GA_A. REMOVED AND REPLACED CONNECTORS 21GA_A AND 22GA_A REF AWM 32-11-01/02 PG 4 AND ESPM 20-44-00. A/C NEEDS OPS CHECK OF 21GA AND 22GA, JACKED AND GEAR ADD EMP:U031272,U353049 PREPARED A/C IN REF TO AMM 32-00-00-860-001-A UP TO STEP 4. C. (2). SWING REF AMM 32-31-00-720-002-A. PREFORMED OPS CHECK OF NORMAL EXTENSION AND RETRACTION OF LANDING GEAR. REF AMM TASK 32-31-00-720-002. OPS CHECK GOOD. A/C NEEDS TO BE PUT IN GROUND CONFIGURATION REF AMM 32-00-00-860-002. PUT AIRCRAFT BACK INTO GROUND CONFIGURATION IN REFERENCE TO AMM 32-00-00-860-002-A. CONFIRMED AIRCRAFT IS IN NORMAL CONFIGURATION IAW AMM 32-00-00-860-002-A.
